I have been using the patch for about a year now. It works great, very convenient. But i was only putting in on my sides, down by my hip bone, switching from one side to the other. It was starting to cause sharp pains so I went to the doctor and they said change the spots more often. So I just put it on my lower back and THE PAIN IS HORRIBLE. I cant figure out if its the birth control or from sitting for long hours. But someone please let me know if you have the same side effects.
No responses have yet been posted. Add your response to this question.
- Xulane Information for Consumers
- Xulane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xulane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2015 • 1 answer
Xulane - I took my 2nd week patch off the change day but forgot to replace it and 24 hours when by.?
Posted 26 Jun 2015 • 2 answers
Posted 12 Nov 2015 • 2 answers
Posted 6 Feb 2016 • 0 answers
I'm using birth control, Xulane birth control patch. Starting taking it Thursday the 6th and had....
Posted 12 Apr 2017 • 0 answers